MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 M; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 M; HIP COMPONENT
Model Number PHA04404
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint will be updated once the investigation is completed.Trends will be evaluated.
 
Event or Problem Description
During investigation, it was found that the patient had a previous revision surgery.Allegedly the patient was revised due to instability (left).Only the acetabular component (not microport product), femoral head and modular neck were exchanged.The profemur® z stem plasma sprayed, pha00266, lot: 018512517 from (b)(6) 2008 surgery remains in place.First revision surgery captured under: (b)(4).

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 M
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8656161
Report Number3010536692-2019-00771
Device Sequence Number14015020
Product Code LZO
UDI-Device IdentifierM684PHA044041
UDI-PublicM684PHA044041
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K140043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA04404
Device Catalogue NumberPHA04404
Device Lot Number1653750
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/08/2019
Initial Date Received by Manufacturer 05/08/2019
Supplement Date Received by Manufacturer05/08/2019
Initial Report FDA Received Date05/30/2019
Supplement Report FDA Received Date08/23/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;